Follow
Pedro Massey
Pedro Massey
Dto. de Matemática (CMaLP) - Universidad Nacional de La Plata & CONICET (IAM), Argentina
Verified email at mate.unlp.edu.ar - Homepage
Title
Cited by
Cited by
Year
The Schur-Horn theorem for operators and frames with prescribed norms and frame operator
J Antezana, P Massey, M Ruiz, D Stojanoff
Illinois Journal of Mathematics 51 (2), 537-560, 2007
1042007
Weak matrix majorization
FDM Pería, PG Massey, LE Silvestre
Linear algebra and its applications 403, 343-368, 2005
712005
The structure of minimizers of the frame potential on fusion frames
PG Massey, MA Ruiz, D Stojanoff
Journal of Fourier Analysis and Applications 16 (4), 514-543, 2010
512010
Schur-Horn theorem in factors
M Argerami, P Massey
48*2007
λ-Aluthge transforms and Schatten ideals
J Antezana, P Massey, D Stojanoff
Linear algebra and its applications 405, 177-199, 2005
472005
On frames for Krein spaces
JI Giribet, A Maestripieri, FM Pería, PG Massey
Journal of Mathematical Analysis and Applications, 2012
37*2012
Minimization of convex functionals over frame operators
P Massey, M Ruiz
Advances in Computational Mathematics 32 (2), 131-153, 2010
372010
Optimal dual frames and frame completions for majorization
PG Massey, MA Ruiz, D Stojanoff
Applied and Computational Harmonic Analysis 34 (2), 201-223, 2013
352013
Optimal frame completions
PG Massey, MA Ruiz, D Stojanoff
Advances in Computational Mathematics 40, 1011-1042, 2014
32*2014
Tight frame completions with prescribed norms
PG Massey, MA Ruiz
Sampling Theory in Signal and Image Processing 7, 2-13, 2008
322008
Jensen's inequality for spectral order and submajorization
J Antezana, P Massey, D Stojanoff
Journal of mathematical analysis and applications 331 (1), 297-307, 2007
26*2007
Towards the carpenter’s theorem
M Argerami, P Massey
Proceedings of the American Mathematical Society 137 (11), 3679-3687, 2009
232009
The local form of doubly stochastic maps and joint majorization in II 1 factors
M Argerami, P Massey
Integral Equations and Operator Theory 61 (1), 1-19, 2008
182008
Optimal frame completions with prescribed norms for majorization
PG Massey, MA Ruiz, D Stojanoff
Journal of Fourier Analysis and Applications 20 (5), 1111-1140, 2014
172014
Schur–Horn theorems in II∞-factors
M Argerami, P Massey
Pacific Journal of Mathematics 261 (2), 283-310, 2013
162013
Duality in reconstruction systems
PG Massey, MA Ruiz, D Stojanoff
Linear algebra and its applications 436 (3), 447-464, 2012
162012
A contractive version of a Schur–Horn theorem in II1 factors
M Argerami, P Massey
Journal of mathematical analysis and applications 337 (1), 231-238, 2008
162008
Multivariable Schur–Horn theorems
P Massey, M Ravichandran
Proceedings of the London Mathematical Society 112 (1), 206-234, 2016
152016
Optimal reconstruction systems for erasures and for the q-potential
PG Massey
Linear algebra and its applications 431 (8), 1302-1316, 2009
152009
MV*—Algebras
R Lewin, M Sagastume, P Massey
Logic Journal of IGPL 12 (6), 461-483, 2004
15*2004
The system can't perform the operation now. Try again later.
Articles 1–20